Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 15, 2017, 8:29 PM CDT for Jackson County, Iowa; Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 76 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2017, 8:29 PM CDT (01:29 UTC)
- Expired
- May 15, 2017, 9:45 PM CDT
- In force
- 76 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 8:57 PM CDT | TSTM WND DMG | Apple River Canyon Stat, IL | TREE DOWN ON EAST CANYON RD. DELAYED REPORT, TIME ESIMATED. |
| May 15, 9:23 PM CDT | TSTM WND GST 50 | E Freeport, IL | |
| May 15, 9:40 PM CDT | HAIL 0.25 | Nw Davis, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
835
WUUS53 KDVN 160129
SVRDVN
ILC015-085-177-IAC097-160245-
/O.NEW.KDVN.SV.W.0063.170516T0129Z-170516T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
829 PM CDT MON MAY 15 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Jo Daviess County in northwestern Illinois...
Northeastern Carroll County in northwestern Illinois...
Stephenson County in northwestern Illinois...
North central Jackson County in east central Iowa...
* Until 945 PM CDT
* At 828 PM CDT, severe thunderstorms were located along a line
extending from near Belmont to Menominee to near St. Donatus,
moving southeast at 40 mph. This storm produced a 60 mph wind gust
at the Dubuque Regional Airport at 820 pm CDT.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Freeport, Galena, Lena, Stockton, Warren, Hanover, Pearl City,
Elizabeth, Shannon, Cedarville, Davis, Woodbine, Dakota, German
Valley, Scales Mound, Apple River, Winslow, Rock City, Menominee
and Ridott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4234 9067 4238 9067 4238 9048 4245 9059
4251 9053
TIME...MOT...LOC 0128Z 281DEG 36KT 4276 9038 4247 9054 4241 9062
HAIL...<.75IN
WIND...60MPH
$$
MCCLURE6 follow-up statements
085
WWUS53 KDVN 160142
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
842 PM CDT MON MAY 15 2017
IAC097-160152-
/O.CAN.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Jackson IA-
842 PM CDT MON MAY 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JACKSON COUNTY
IS CANCELLED...
The storms which prompted the warning has moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Iowa. A severe thunderstorm watch also remains in effect
until 200 AM CDT for northwestern Illinois.
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4228 9043 4233 9042 4238 9048 4251 9051
TIME...MOT...LOC 0142Z 281DEG 45KT 4258 9012 4236 9032 4231 9047
$$
ILC015-085-177-160245-
/O.CON.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
842 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JO DAVIESS...NORTHEASTERN CARROLL AND STEPHENSON COUNTIES...
At 842 PM CDT, severe thunderstorms were located along a line
extending from near Apple River to near Elizabeth to near Bellevue,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Freeport, Galena, Lena, Stockton, Warren, Hanover, Pearl City,
Elizabeth, Shannon, Cedarville, Davis, Woodbine, Dakota, German
Valley, Scales Mound, Apple River, Winslow, Rock City, Ridott and
Council Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4228 9043 4233 9042 4238 9048 4251 9051
TIME...MOT...LOC 0142Z 281DEG 45KT 4258 9012 4236 9032 4231 9047
HAIL...1.00IN
WIND...60MPH
$$
MCCLURE862
WWUS53 KDVN 160157
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
857 PM CDT MON MAY 15 2017
ILC015-085-177-160245-
/O.CON.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
857 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR JO DAVIESS...NORTHEASTERN CARROLL AND STEPHENSON COUNTIES...
At 857 PM CDT, severe thunderstorms were located along a line
extending from Apple River to near Elizabeth to near Hanover, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Freeport, Galena, Lena, Stockton, Warren, Hanover, Pearl City,
Elizabeth, Shannon, Cedarville, Davis, Woodbine, Dakota, German
Valley, Scales Mound, Apple River, Winslow, Rock City, Ridott and
Council Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4228 9043 4233 9042 4238 9048 4251 9051
TIME...MOT...LOC 0157Z 292DEG 30KT 4249 9012 4236 9025 4229 9035
HAIL...<.75IN
WIND...60MPH
$$
MCCLURE300
WWUS53 KDVN 160202
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
902 PM CDT MON MAY 15 2017
ILC015-085-177-160245-
/O.CON.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
902 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN JO DAVIESS...NORTHEASTERN CARROLL AND STEPHENSON
COUNTIES...
At 901 PM CDT, severe thunderstorms were located along a line
extending from near Winslow to Stockton to near Massbach, moving
southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Freeport, Lena, Stockton, Warren, Hanover, Pearl City, Elizabeth,
Shannon, Cedarville, Davis, Woodbine, Dakota, German Valley, Apple
River, Winslow, Rock City, Ridott, Nora, Schapville and Massbach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4225 9028 4251 9020
TIME...MOT...LOC 0201Z 280DEG 46KT 4247 8985 4233 8998 4226 9008
HAIL...<.75IN
WIND...60MPH
$$
MCCLURE100
WWUS53 KDVN 160220
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
920 PM CDT MON MAY 15 2017
ILC015-085-177-160245-
/O.CON.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
920 PM CDT MON MAY 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN JO DAVIESS...NORTHEASTERN CARROLL AND STEPHENSON
COUNTIES...
At 920 PM CDT, severe thunderstorms were located along a line
extending from near Cedarville to 6 miles west of Freeport to near
Pearl City, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Freeport, Lena, Stockton, Warren, Pearl City, Shannon, Cedarville,
Davis, Dakota, German Valley, Winslow, Rock City, Ridott, Nora, Buena
Vista, Loran, Rock Grove, Oneco, Orangeville and Kent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4250 8940 4220 8940 4220 8969 4211 8969
4219 9003 4251 9002
TIME...MOT...LOC 0220Z 270DEG 36KT 4244 8963 4230 8976 4223 8986
HAIL...<.75IN
WIND...60MPH
$$
MCCLURE161 WWUS53 KDVN 160226 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 926 PM CDT MON MAY 15 2017 ILC015-085-160235- /O.CAN.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/ Jo Daviess IL-Carroll IL- 926 PM CDT MON MAY 15 2017 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JO DAVIESS AND NORTHEASTERN CARROLL COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A severe thunderstorm watch remains in effect until 200 AM CDT for northwestern Illinois. LAT...LON 4250 8940 4220 8940 4220 8988 4251 8982 TIME...MOT...LOC 0225Z 276DEG 40KT 4247 8952 4231 8969 4220 8974 $$ ILC177-160245- /O.CON.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/ Stephenson IL- 926 PM CDT MON MAY 15 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR STEPHENSON COUNTY... At 925 PM CDT, severe thunderstorms were located along a line extending from near Rock City to near Freeport to near Shannon, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Freeport, Lena, Pearl City, Cedarville, Davis, Dakota, German Valley, Winslow, Rock City, Ridott, Buena Vista, Rock Grove, Oneco, Orangeville, Eleroy, Damascus, Lake Le-Aqua- na State Park, Mc Connell, Scioto Mills and Winneshiek. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4250 8940 4220 8940 4220 8988 4251 8982 TIME...MOT...LOC 0225Z 276DEG 40KT 4247 8952 4231 8969 4220 8974 HAIL...<.75IN WIND...60MPH $$ MCCLURE
773
WWUS53 KDVN 160245
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
945 PM CDT MON MAY 15 2017
ILC177-160255-
/O.EXP.KDVN.SV.W.0063.000000T0000Z-170516T0245Z/
Stephenson IL-
945 PM CDT MON MAY 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR STEPHENSON COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northwestern Illinois.
LAT...LON 4250 8940 4220 8940 4220 8988 4251 8982
TIME...MOT...LOC 0245Z 270DEG 36KT 4243 8926 4227 8943 4216 8948
$$
MCCLUREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:53 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 15, 6:53 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 653 PM CDT Mon May 15 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 PM CDT Mon May 15 2017 18z DVN raob sampled a capping inversion near 700 mb with a convective temperature of 90F. Weak impulse traversing through mean mid level ridging is aiding isolated convection over northeast IA north of surface warm front. The warm front extends roughly near the Highway 20 corridor at 20z, with summery temps in the mid to upper 80s and humid conditions south of the front. Monitoring for additional convection within cumulus field over central IA along outflow from earlier storms, and also into eastern IA and northwest IL near I-80 where heating has resulted in local pockets of temps near 90 degrees. Environment is characterized moderate to strong instability (MUCAPE and SBCAPE 2000-4000 J/kg) and effective bulk shear 35-50 kts north of I-80, thus should any convection develop it would have potential to become severe late this afternoon. && .SHORT TERM...(This Evening through Tuesday) ISSUED AT 330 PM CDT Mon May 15 2017 Tonight... picking up on thought from near term/synopsis above, early to mid evening dependent on cap erosion, debris drift and possible redevelopment or propagation back into the northern and northeastern CWA mainly in elevated mode. If some convection becomes sfc based along and south of the main warm front helped by upstream subtle meso-low , this mainly elevated storm chance in the north for the first part of the evening will be a moot point, as will be scrambling to beef up POPS and convection strength much further to the south with additional updates. Needless to say like the previous update discussions have mention, the weather watch will be on. If this elevated scenario mainly just affecting the northern CWA,just weakening debris, or everything adjusting to the north like most latest run CAMs and HiRes solutions suggest, the rest of the overnight mainly dry with a warm sector south breeze and DPTs keeping lows from dipping below the mid to lower 60s. Tuesday...As Great BSN/4-Corners region upper low rolls toward the southwestern plains, Upper ridge, capping thermal dome will look to get amplified up the mid and upper MS RVR Valley and points east. This may keep the local area capped and dry, as well as unseasonably warm. Several convective initiation parameters will look to congeal acrs the plains, MO RVR Valley, and up acrs NW/NC IA and MN later in the day and into the evening. To the lee of this activity including the local area, sfc winds becoming breezy at 15 to 25 MPH and higher gusts. Also expect debris clouds spilling in from the west to filter the insolation at times, otherwise the forecast highs in the mid to upper 80s may not be warm enough in spots and some record highs for the 16th may be in jeopardy. As for Tuesday night, ensemble MCS- generation parameters continue to align up the plains, MO RVR Valley and into the northwestern GRT LKS, and could see the scenario where the local CWA stays dry thru at least 06z/1 AM CDT Wed, while numerous convective clusters and MCS type features are propagating acrs the landscapes in the above mentioned areas, including the west half of IA. LLJ jet feed trends and steering vectors do bring some of this upstream activity into at least the western half of the CWA after Midnight into early Wed morning. But by that time may be a limited severe threat with just locally heavy rainfall a byproduct. ..12.. .LONG TERM...(Wednesday through next Monday) ISSUED AT 330 PM CDT Mon May 15 2017 Wednesday into Thursday...negatively tilted low projected by several 12z run solutions to pivot up northward acrs the MO RVR Valley and northwestern IA into southern MN by late Wed night. Neg tilted southwesterlies and brunt of strong shear pattern associated to the lee of this system may whirl acrs the area mainly Wed morning when there is limited instability. But any delay in timing and clearing breaks from convective debris for heating, may make for another window for the potentail of strong to severe storms in or close to the area on Wed. With the current model timing, points northwest, north and east of the DVN CWA may be more in line for strong storms and heavier rainfall bands of 1-2 inches by Wed afternoon and night. thursday may be mainly an in-between cyclone day, for a cooler and lower POP day. Friday through next Tuesday... In general, the next main cyclone will look to eject out northeastward up the Midwest and toward the GRT LKS, with descrepancies on how far north or south this system can push as well as timing. But more unsettled wet weather to the lee of this system to impact the region Friday into Saturday. More optimum severe weather set-ups may trend further to the south, while the local area is on the cooler but wet side of the storm track/ baroclinicity. Broad upper troffiness and cooler conditions seem to be the main synoptic scale pattern in line for the mid CONUS for early next week. ..12.. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) ISSUED AT 650 PM CDT Mon May 15 2017 Generally VFR conditions to prevail with a risk of thunderstorms at DBQ and possibly CID terminals next several hours with a complex in north central Iowa. This is handled with TEMPO group for DBQ and VCNTY wording at CID terminal. Winds will remain southerly at 5 to 15+ MPH through the period. && .CLIMATE... ISSUED AT 330 PM CDT Mon May 15 2017 Record Highs for tomorrow May 16... Moline.........90 in 1992 Cedar Rapids...90 in 1992 Dubuque........89 in 1936 Burlington.....92 in 1911 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...McClure SHORT TERM...12 LONG TERM...12 AVIATION...Nichols CLIMATE...12
Hazardous weather outlook, May 15, 3:46 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 346 PM CDT Mon May 15 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 346 PM CDT Mon May 15 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT There is a chance of thunderstorms late this afternoon and evening north of Interstate 80. If storms develop they will have the potential to become severe. The main threat would be large hail, with damaging winds a secondary threat. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY There is a chance of thunderstorms late Tuesday night through Wednesday evening. Strong storms are possible Wednesday afternoon and evening. There is a risk of thunderstorms Thursday night through Saturday. It is too early to determine the severe weather risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for portions of the outlook area north of Interstate 80 late this afternoon and evening.
In the hours before
Special weather statement, May 15, 3:03 PM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
303 PM CDT MON MAY 15 2017
IAC061-152015-
Dubuque-
303 PM CDT MON MAY 15 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DUBUQUE COUNTY
UNTIL 315 PM CDT...
At 303 PM CDT, a strong thunderstorm was located over Sherrill, or 7
miles northwest of Dubuque, moving east at 40 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Rickardsville, Sherrill, Sageville, Durango, Five Points, East
Rickardsville and Mud Lake Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4263 9070 4261 9069 4259 9069 4257 9066
4256 9066 4255 9087 4261 9088 4264 9073
4264 9072
TIME...MOT...LOC 2003Z 260DEG 35KT 4259 9079
MCCLURESpecial weather statement, May 15, 7:35 PM CDT, 54 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 735 PM CDT Mon May 15 2017 IAZ040>042-160145- Buchanan-Delaware-Dubuque- Including the cities of Independence, Manchester, and Dubuque 735 PM CDT Mon May 15 2017 ...Strong gusty winds with thunderstorms mainly to the north... Severe thunderstorms will move across Fayette and Clayton counties in Iowa and Grant County in Wisconsin over the next hour or so. However, strong gusty outflow winds of 30 to 45 mph are likely to affect areas along and especially north of Highway 20 through 830 pm.
Local storm report, May 15, 8:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT MON MAY 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
05/15/2017 E60 MPH DUBUQUE IA ASOS
52 KNOTS MEASURED.
&&
ALEXGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:52 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.